# SDR CA990603022

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) TRAILING EDGE FLAPS DISAGREE MESSAGE CAME ON WHEN ATTEMPTING TO SELECT FLAPS AT 25 DEGREES, LANDING ACCOMPLISHED USING 20 DEGREE FLAPS.  FLAP POSITION INDICATOR AND K353 AND K216 RELAYS REPLACED.
